Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 5(281), Pages 47–78 (Mi umn4656)  

This article is cited in 1 scientific paper (total in 1 paper)

Degeneracies of differential 1-forms and Pfaffian structures

M. Ya. Zhitomirskii


Full text: PDF file (2161 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:5, 53–90

Bibliographic databases:

UDC: 517.9
MSC: 58A17, 58J47
Received: 02.11.1990

Citation: M. Ya. Zhitomirskii, “Degeneracies of differential 1-forms and Pfaffian structures”, Uspekhi Mat. Nauk, 46:5(281) (1991), 47–78; Russian Math. Surveys, 46:5 (1991), 53–90

Citation in format AMSBIB
\Bibitem{Zhi91}
\by M.~Ya.~Zhitomirskii
\paper Degeneracies of differential 1-forms and Pfaffian structures
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 5(281)
\pages 47--78
\mathnet{http://mi.mathnet.ru/umn4656}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1160333}
\zmath{https://zbmath.org/?q=an:0785.58007|0741.58003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46...53Z}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 5
\pages 53--90
\crossref{https://doi.org/10.1070/RM1991v046n05ABEH002843}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JE62800002}


Linking options:
  • http://mi.mathnet.ru/eng/umn4656
  • http://mi.mathnet.ru/eng/umn/v46/i5/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Orlova, “Linearizatsiya differentsialnykh uravnenii Pfaffa dlya uslovnykh kvantilei mnogomernykh veroyatnostnykh raspredelenii”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 10(132), 29–39  mathnet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:376
    Full text:144
    References:56
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021